VOL. 4 · NO. 4 | December 2006
Regular Articles
Renaud Marty
Commun. Math. Sci. 4 (4), 679-705, (December 2006) Open Access
KEYWORDS: Light waves, Random media, Asymptotic theory, splitting scheme, 35Q55, 35R60, 60F05, 65M70
Dror Givon, Ioannis G. Kevrekidis, Raz Kupferman
Commun. Math. Sci. 4 (4), 707-729, (December 2006) Open Access
KEYWORDS: Dimension reduction, Stochastic differential equations, scale separation, singular perturbations, projective integration, 60H10, 60F15, 65C30
M. B. A. Mansour
Commun. Math. Sci. 4 (4), 731-739, (December 2006) Open Access
KEYWORDS: Hyperbolic-elliptic system, traveling wave solutions, singular perturbations, 35J55, 35C05, 35J60, 35L60, 92C17
B. Ducomet, A. Zlotnik
Commun. Math. Sci. 4 (4), 741-766, (December 2006) Open Access
KEYWORDS: stability, Crank-Nicolson, finite-difference scheme, transparent boundary conditions, time-dependent Schrödinger equation, 81Q05, 65M06, 65M12
Peter Constantin, Gautam Iyer
Commun. Math. Sci. 4 (4), 767-777, (December 2006) Open Access
KEYWORDS: Relative entropies, stochastic integrals of motion, stochastically passive scalars, stochastic Lagrangian transport, 60H30, 35K45, 60H05, 76F25, 76M35
Marzia Bisi, Giampiero Spiga
Commun. Math. Sci. 4 (4), 779-798, (December 2006) Open Access
KEYWORDS: Kinetic theory, reactions of dissociation/recombination, asymptotic limit, Reaction-diffusion equations, 82C40, 35K57, 76N15, 76P05
Virgil U. Pierce, Fei-Ran Tian
Commun. Math. Sci. 4 (4), 799-822, (December 2006) Open Access
KEYWORDS: zero dispersion limit, Whitham equations, non-strictly hyperbolic equations, 35Q53, 35C05, 35L65, 35L67
Yanping Cao, Evelyn M. Lunasin, Edriss S. Titi
Commun. Math. Sci. 4 (4), 823-848, (December 2006) Open Access
KEYWORDS: Turbulence models, sub-grid scale models, large eddy simulations, global attractors, inviscid regularization of Euler equations, 35Q35, 35B41
No abstract available
Back to Top